MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ANASTOCLIP GC CLOSURE SYSTEM - VASCULAR & NEURO

LEMAITRE VASCULAR, INC. ANASTOCLIP GC CLOSURE SYSTEM - VASCULAR & NEURO
Model Number 4008-06
Medical Device Problem Codes Loose or Intermittent Connection (1371); Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anastoclip gc medium clips were misfiring and then coming out of the vessel hanging/loose after being deployed.There were no patient injury.Two devices were involved in the event.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Therefore, we could not conclusively determine the root cause of the reported incident.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.Due to similar issues reported we have previously initiated a capa to further investigate the reported issue.Please note that this is report 1 of 2.Report 1220948-2023-00082 was submitted for the remaining device related to this incident.

Brand Name
ANASTOCLIP GC CLOSURE SYSTEM - VASCULAR & NEURO
Common Device Name
CLOSURE SYSTEM - VASCULAR & NEURO
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington 01803
Manufacturer Contact
peter song
63 second ave
burlington 01803
7814251683
MDR Report Key16919006
Report Number1220948-2023-00081
Device Sequence Number6910766
Product Code FZP
UDI-Device Identifier00840663109579
UDI-Public(01)00840663109579
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K173323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2025
Device Model Number4008-06
Device Catalogue Number4008-06
Device Lot NumberAGC2352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown